# SDR DALA1020785522

- Difficulty date: August 31, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 66,941 hours, 27,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM STA 377,BL'0' TO LBL18 AND AT RBL13. RII: Y BLENDED AREA ORG .125 L=3" X W=1.2" X D=.035 REMAINING .090 OUT OF LIMITS IAW SRM 53-00-51, FIG 101 SHEET 1,2,3 DETAIL II,III. REMOVED SPLICES AT STA 377 RBL32 & LBL34 IAW SRM 51-40-02. REMOVED 'T' CORD AT STA 377 RBL32 TO LBL34 IAW SRM51-40-02. FABRICATED "T" CORD & SPLICES AT RBL32 & LBL34, TREATED & PRIMED IAW SRM 51-20-01. TOP COATED "T" CORD & SPLICES IAW AMM 53-01-02. INSTALLED "T" CORD & SPLICES & STRAP IAW SRM 53-00-51 FIG 201. RII COMPLETED BY SAN 280957 MAE QC 110.
